Restricted expected multivariate least squares

Fang, Kai-Tai, Wang, Song-Gui, von Rosen, Dietrich . Journal of Multivariate Analysis 2006. 97 (3) :619-632

Locate this article in:

Bibtex

@article{CIS-214525,
  Author = {Fang, Kai-Tai and Wang, Song-Gui and von Rosen, Dietrich},
  Title = {Restricted expected multivariate least squares},
  Journal = {Journal of Multivariate Analysis},
  Volume = {97},
  Number = {3},
  Year = {2006},
  Pages = {619--632},
  Keywords = {Variance components, Estimators, growth curve model, Extended Growth Curve model, REMLS}
}

Similar articles